# SDR 00FDEA00062

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651986220
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 112 FOUND HORIZONTAL CHORD CORRODED BS 348, WL 168, RBL 16.  *S/D*  REMOVED AND REPLACED CHORD PER IAW FEDEX SRM 51-30-2.
